11 Mar 2010
Hydrocodone and xanax mixed together can be a lethal combination if you haven't taken them together before. If your doctor has prescribed you both of these meds then call the pharmacist were you got the prescriptions and ask the pharmacist. Opiates mixed with benzodiazapines are the leading cause of respiratory failure and death. So don't take them unless 1 doctor ordered you both... Be careful... Dave
4 Sep 2015
If you mix to much you will lose either your arm or your left toenail. Happened to me multiple times. Luckily the doctor was able to save my toenail. My arm wasn't so lucky. You might also go into a high state of hallucinations. I saw strawberries eating bananas. They are both in the berry family. So that's cannibalism. Crazy but lethal if you take two 2mg Xanax and half of a Tylenol.
19 Mar 2012
not to safe... will get you really high... i use to mix 60mg of roxy iv and take 2mg of xanax and get blowed... you sould be safe dont over do it. if you have a low tolerance to opiates take a low amount try one pill and maby 1mg of xanax and see how you fell just dont go past 1mg of xanax and then you can take whats needed after about 40-50 mins just give it time to all kick in then take a nother narco if needed
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe anxiety disorder and am looking for something safe to take. My doctor gave me amatryptaline to take in replacement of xanax... I was ...
7 answers • 16 Feb 2011
In January she started having pain in her legs. It hascontinued to get worse. She now has real bad pain and has trouble walking or just standing. ...
1 answer • 22 Mar 2011
Has anyone found anything better than xanax-XR for panic attacks and anxiety? It works great for me?
I have been on quite a few benzos for aniety/ panic attacks but so far have found this to be the best one yet. An overall even feel all day as u only ...
4 answers • 27 Nov 2011
Panic Disorder - I have tinnitus .Doctor prescribed Xanax 2 mg 3 times a day .that seems like a very
... high dose ?
3 answers • 25 Jun 2014